Re-use of this article is permitted in accordance with the Terms and Conditions set out at http://olabout.wiley.com/WileyCDA/Section/id-817008.html
Letters: New Observations
Ropinirole monotherapy induced severe reversible dyskinesias in Parkinson's disease†
Article first published online: 5 FEB 2013
Copyright © 2013 Movement Disorder Society
Volume 28, Issue 8, pages 1159–1160, July 2013
How to Cite
Batla, A., Stamelou, M., Mencacci, N., Schapira, A. H. and Bhatia, K. P. (2013), Ropinirole monotherapy induced severe reversible dyskinesias in Parkinson's disease. Mov. Disord., 28: 1159–1160. doi: 10.1002/mds.25318
Relevant conflicts of interest/financial disclosures: Nothing to report.
Full financial disclosures and author roles may be found in the online version of this article.
- Issue published online: 12 AUG 2013
- Article first published online: 5 FEB 2013
- Manuscript Accepted: 15 NOV 2012
- Manuscript Revised: 6 NOV 2012
- Manuscript Received: 11 SEP 2012
No abstract is available for this article.